2020 - Volume 27 [Issue 1]

DE-NOISING HIGH-DIMENSIONAL DATA VIA PERSISTENT HOMOLOGY: ALGORITHM & APPLICATION

H. N. ALAA, A. M. RASHAD, M. S. MOHAMMED

Page: 1-13
Abstract View: 188 times | PDF Download: 0 times

PDF (INR 2100)

APPLICATIONS OF PERSISTENT HOMOLOGY IN FINITE METRIC SPACES AND CLUSTERING

A. M. RASHAD, H. N. ALAA, M. S. MOHAMMED

Page: 14-27
Abstract View: 182 times | PDF Download: 0 times

PDF (INR 2100)

MATHEMATICAL MODELING OF THE DYNAMICS OF INFECTIOUS DISEASES WITH RELAPSE

HALSON OGETO NYABERI, VICTOR WANGILA WAKWABUBI

Page: 28-37
Abstract View: 130 times | PDF Download: 0 times

PDF (INR 2100)

ON THE DUAL SPACE OF CONE NORMED SPACES

ANAS YUSUF, ABOR ISA GARBA, BELLO NAKONE

Page: 38-45
Abstract View: 86 times | PDF Download: 0 times

PDF (INR 2100)

NOTES ON THE DIVISIBILITY BY NINE OF THE SUMS OF EVEN AMICABLE PAIRS

PEDRO HENRIQUE COLOMBINI DELPINO

Page: 46-49
Abstract View: 65 times | PDF Download: 0 times

PDF (INR 2100)
View All Issues